MAUDE Adverse Event Report: STERIS CORPORATION VAPROX; STERILANT

STERIS CORPORATION VAPROX; STERILANT
Model Number PB011
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris has made multiple attempts to obtain additional information regarding the reported event however, the user facility has not responded.From the information that was provided by user facility personnel, the reported event may be attributed to shipping/handling damage that the vaprox hc sterilant packing sustained.A follow-up report will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported that the outside packaging for their vaprox hc sterilant was "damaged" and "wet".An employee proceeded to open the packaging and observed a vaprox hc sterilant cup to be leaking.The employee proceeded to handle the damaged cup and obtained a "burn" to their thumb.It is unknown is medical treatment was sought or administered.

Brand Name
VAPROX
Common Device Name
STERILANT
Manufacturer (Section D)
STERIS CORPORATION
6100 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
6100 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key20312472
Report Number3003950207-2024-00008
Device Sequence Number7588689
Product Code MLR
UDI-Device Identifier00724995153090
UDI-Public(01)00724995153090(11)240731(17)251031(10)HC213417
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K233065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberPB011
Device Catalogue NumberPB011
Device Lot Number(10)HC213417
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Initial Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown